# SDR QXEA2015080100419

- Difficulty date: August 1, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 7,703 hours, 8,273 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HIGH ENGINE OIL TEMP 107 TO 108 DEGREES.  RETURNED TO FIELD LANDING UNEVENTFUL.
